Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A meromorphic function with assigned Nevanlinna deficiencies


Author: David Drasin
Journal: Bull. Amer. Math. Soc. 80 (1974), 766-768
MSC (1970): Primary 30A70
DOI: https://doi.org/10.1090/S0002-9904-1974-13595-0
MathSciNet review: 0344474
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Drasin and A. Weitsman, Meromorphic functions with large deficiency sum, Advances in Math, (to appear). MR 355051
  • 2. A. A. Gol'dberg and I. V. Ostrovskiĭ, Distribution of values of meromorphic functions, "Nauka", Moscow, 1970; English transl., Transl.. Math. Monographs, Amer. Math. Soc. Providence, R.I. (to appear). MR 280720
  • 3. W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964. MR 29 #1337 MR 164038
  • 4. Le-Van Thiem, Über das Umkehrproblem der Wertverteilungslehre, Comment. Math. Helv. 23 (1949), 26-49. MR 11, 22. MR 30609
  • 5. R. Nevanlinna, Über Riemannsche Flachen mit endlich vielen Windungspunkten, Acta Math. 58 (1932), 295-373. MR 1555350
  • 6. R. Nevanlinna, Eindeutige analytische funktionen, 2nd ed., Die Grundlehren der math. Wissenschaften, Band 46, Springer-Verlag, Berlin, 1953; English transl., Die Grundlehren der math. Wissenschaften, Band 162, Springer-Verlag, Berlin and New York, 1970. MR 15, 208; 43 #5003. MR 57330
  • 7. O. Teichmuller, Untersuchungen über konforme und quasikonforme Abbildung, Deutsche Math. 3 (1938), 621-678. MR 18761
  • 8. A. Weitsman, A theorem on Nevanlinna deficiencies, Acta Math. 128 (1972), 41-51. MR 387597
  • 9. H. Wittich, Neuere Untersuchungen über eindeutige analytische Funktionen, Springer, Berlin, 1955. MR 17, 1067. MR 77620

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A70

Retrieve articles in all journals with MSC (1970): 30A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13595-0

American Mathematical Society